×

zbMATH — the first resource for mathematics

On the unique factorization property of the ring of Nash functions. (English) Zbl 0503.58001

MSC:
58A07 Real-analytic and Nash manifolds
32C05 Real-analytic manifolds, real-analytic spaces
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bochnak, J., Sur la factorialite des anneaux de fonctions analytiques, C. R. Acad. Sci. Paris, 219 (1974), 269-272. · Zbl 0299.32001 · eudml:162746
[2] , Sur la factorialite des anneaux de fonctions de Nash, Comm. Math. Helv., 52(1977), 211-218
[3] Efroymson, G. A., A nullstellensatz for Nash rings, Pacific J. of Math., 54 (1974), 101-112. · Zbl 0321.14001 · doi:10.2140/pjm.1974.54.101
[4] Hironaka, H,, Resolution of singularities of an algebraic variety, I-II, Ann. Math., 19 (1964), 109-326. · Zbl 0122.38603 · doi:10.2307/1970486
[5] Mostowski, T., Some properties of the ring of Nash functions, Ann. Scuola Norm. Sup. Pisa, III, 2 (1976), 245-266. · Zbl 0335.14001 · numdam:ASNSP_1976_4_3_2_245_0 · eudml:83718
[6] Palais, R., Equivariant real algebraic differential topology, Part I, Smoothness categories and Nash manifolds, Notes Brandies Univ., 1972. · Zbl 0281.57015
[7] Risler, J. J., Sur 1’anneau des fonctions de Nash globales, C.R. Acad. Sci. Pan’s, 276(1973), 1513-1516. · Zbl 0256.13014 · eudml:81962
[8] Shiota, M., Sur la factorialite de 1’anneau des fonctions analytiques, C. R. Acad. Sci. Paris, 285 (1977), 253-255. · Zbl 0372.32009
[9] Thorn, R., Quelques proprietes globales des varietes differentiables, Comm. Math. Helv., 28(1954), 17-86. · Zbl 0057.15502 · doi:10.1007/BF02566923 · eudml:139072
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.